# SDR AWXA9500507

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6065497178T6511
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-15 INSPECTION, FOUND AFT GALLEY SEAT TRACK ATTACH POINTS CORRODED ON UNDER SIDE OF FLOOR BOARD AT ATTACH HOLES, BS 986.5 TO 1016, WL 208.1.  REMOVED AND REPLACED SEAT TRACK EXTRUSION AT RBL 30 PER SRM 51-30-2.  (M)
